MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Failure to Deliver Energy (1211); Battery Problem (2885); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient reported they believed their stimulator had quit working.They further explained and stated that they thought this because they usually charged their implant on tuesday, thursday and sunday and a week ago sunday ((b)(6) 2026) they went to charge the implant and the implant battery was at 75% which was the usual level but it only took about a minute or two to charge it to 100%.Patient stated they thought maybe that was just a fluke so they charged it again on tuesday and thursday and the same thing happened and when they went to charge the implantable neurostimulator (ins) on this past sunday ((b)(6) 2026) it was still at 100% charge and they didn't have to charge it.Patient said another reason they thought the therapy was no longer working was because they were just talking to a friend and the friend said that someone brought to their attention that the patient's head was tilted and turned to the side (which they said occurred on the second thursday of may (patient confirmed that their issue started in (b)(6) 2026 ,) so the patient thought it was the stimulator that was at fault.Patient services asked the patient if they knew their therapy was on and the patient said they weren't sure because they rarely used their communicator and it wasn't working/they didn't know how to use it.Patient said they tried to turn it on last night ((b)(6) 2026) to check their ins settings but they'd only gotten 'no device response.' patient services reviewed the role of patient services with the patient and redirected the patient to follow up with their managing health care provider to further address the issue but offered to walk the patient through connecting to their ins setting to make sure their therapy was on.Patient services started to walk the patient through connecting and the patient received a "no device response." patient services reviewed that was because they needed to place the communicator over their ins site in order to connect.Patient did so and the patient was able to connect to see their settings.The external devices were functioning as intended.The therapy was on and the ins battery showed it was at 100% charge.Patient checked their therapy setting.The patient just has a right side and it was programmed at 5.5 ma.Patient said their settings hadn't been changed since maybe a year ago but they were not able to say the exact last time the healthcare provider (hcp) made an adjustment.The patient said the hcp didn't make the changes and that usually an individual who they believed was a physician's assistant (pa) made their adjustments.The patient asked if it was possible that maybe their wire had come loose.They denied that they'd had any falls or trauma that could have led to the issue.The issue was not resolved through troubleshooting.The caller was redirected to follow-up with their healthcare provider to check the implanted system and to discuss their symptom concerns.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25332221
Report Number3004209178-2026-09159
Device Sequence Number18630538
Product Code MHY
UDI-Device Identifier00763000384357
UDI-Public(01)00763000384357(17)220614
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/18/2026
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age65 YR
Patient SexFemale